# SDR IPXA1M69059

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: AJC70782
- Part serial: UP46206
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR VERT STAB RT SIDE PANEL PN AJC7078-2 DENT D460282.  REPAIRED IAW EO MD11-5530-43926-B PERM REPAIR D460282 CLEARED.
